# SDR 95ZZZX2114

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99EF
- Make and model: Cessna 414
- Aircraft serial: 414A0666
- Engine: Cont TSIO520BB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4078109006
- Condition: Failed
- Location: Rt Engine
- Component: Garrtt
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT EXPERIENCED LOSS OF POWER ON RIGHT ENGINE DURING FLIGHT.  THE ENGINE WAS SHUT DOWN AND MADE AN EMERGENCY LANDING.  INVESTIGATION REVEALED THE TURBOCHARGER UNIT HAD FAILED INTERNALLY.  THE TURBOCHARGER WAS REPLACED AND ENGINE WAS GROUND AND FLIGHT CHECKED SATISFACTORILY.
